Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 3, Pages 177-181
http://dx.doi.org/10.1155/S0161171202109240

γ-sets and γ-continuous functions

Department of Mathematics, Kangwon National University, Chuncheon 200-701, Korea

Received 17 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Won Keun Min, “ -sets and -continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 3, pp. 177-181, 2002. https://doi.org/10.1155/S0161171202109240.